# SDR SWAA2023102302616

- Difficulty date: September 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB #4 STIFFENER #4 CRACK AT LOWER SECTION<[01] REMOVED CRACK AT RT HORIZONTAL STABILIZER RIB #4 STIFFENER #4 AND FIRST HOLE FWD OF LOWER SECTION COMMON TO STIFFENER #4 REF SRM 51-10-02-0G-0 AND INSTALLED REPAIR PARTS AT RIGHT HORIZONTAL STAB RIB # 4 COMMON TO STIFFENER #4 REF SRM 55-10-09-2R-5.;[02] CORRECTION TO STEP 1. REMOVED CRACK AT RT HORIZONTAL STABILIZER RIB #4 STIFFENER #4 AND FIRST HOLE FWD OF LOWER SECTION COMMON TO STIFFENER #4 REF SRM 51-10-02-0G-0 AND INSTALLED REPAIR PARTS AT RIGHT HORIZONTAL STAB RIB # 4 COMMON TO STIFFENER #4 REF SRM 55-10-09-2R-5. THIS WORK WAS ACCOMPLIOSHED IN CONJUCTION WITH TTG8Q00NMWM0;[03] RII /VERIFIED ENTRY #2 AS A CORRECT ENTRY FOR WORK ACCOMPLISHED AS A CORRECTIVE ACTION TAKEN & ALSO APPLYS TO ENTRY #1 AS A CORRECTION OF INFO. ENTERD. RII/VERIFIED TT# ENTERD WAS WORKED IN CONJUCTION WITH THIS N/R CARD.
